Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Conditional Markov chains – construction and properties

Tom 105 / 2015

Tomasz R. Bielecki, Jacek Jakubowski, Mariusz Niewęgłowski Banach Center Publications 105 (2015), 33-42 MSC: Primary 60J27; Secondary 60G55, 60G44, 60J75. DOI: 10.4064/bc105-0-2

Streszczenie

In this paper we study finite state conditional Markov chains (CMCs). We give two examples of CMCs, one which admits intensity, and another one, which does not admit an intensity. We also give a sufficient condition under which a doubly stochastic Markov chain is a CMC. In addition we provide a method for construction of conditional Markov chains via change of measure.

Autorzy

  • Tomasz R. BieleckiDepartment of Applied Mathematics
    Illinois Institute of Technology
    Chicago, IL 60616, USA
    e-mail
  • Jacek JakubowskiInstitute of Mathematics
    University of Warsaw
    ul. Banacha 2
    02-097 Warszawa, Poland
    and
    Faculty of Mathematics and Information Science
    Warsaw University of Technology
    Warszawa, Poland
    e-mail
  • Mariusz NiewęgłowskiFaculty of Mathematics and Information Science
    Warsaw University of Technology
    ul. Koszykowa 75
    00-662 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek